×

Removable singularities for some nonlinear elliptic equations. (English) Zbl 0459.35032


MSC:

35J60 Nonlinear elliptic equations
35A20 Analyticity in context of PDEs

Citations:

Zbl 0457.35031
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Kato, T., Schrödinger operators with singular potentials. Israel J. Math. 13, 135–148 (1972) · Zbl 0246.35025 · doi:10.1007/BF02760233
[2] Loewner, C., & L. Nirenberg, Partial differential equations invariant under conformal or projective transformations, in Contributions to Analysis, 245–272. New YorkLondon: Academic Press 1974 · Zbl 0298.35018
[3] Veron, L., Solutions singulières d’équations elliptiques semilinéaires. C. R. Acad. Sci. Paris, 288, 867–869 (1979)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.